# SDR CA100826007

- Difficulty date: August 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG380E44
- Condition: Failed
- Part time: 843 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

NR 1 MAIN BATTERY CAPACITY CHECK PERFORMED, FOUND TO BE AT 58 PERCENT, REPLACED.  (SDR 2010826006)
